Cardamom Side Effects – Top 5 Serious Risks
In the kingdom of Spices, Cardamom is often called the “queen” for its delectable aroma and flavour. It has a sweet and spicy taste, which makes it a versatile ingredient in both savoury dishes and desserts.
Especially in India, it is a common practice to chew cardamom at the end of every meal to improve digestion and also refresh the mouth.
However, taking Cardamom in excess quantities can lead to many side effects. It can trigger stomach disorders, nausea, vomiting and in extreme cases gall bladder problems also. Let us understand some of the many side effects of eating Cardamom in large amounts.
Shocking Cardamom Side Effects
Listed below are some of the serious disadvantages of Cardamom. Let’s have a look in to them.
Leads To Allergies
There are a lot of people who might be allergic to any of the enzymes present in the spice. Skin allergies are one of the most common things to be seen here. Dermatitis and hives are some of the common skin conditions that occur. Hypersensitivity and respiratory allergies is yet again another end of the allergies caused by cardamoms. Chest pain and tightness, uncomfortable feeling and sheerness of breath is seen in a lot of people as a side effect.
Pain In Gall Bladder
There is abdominal pain experienced by a lot of people when it comes to cardamom intake. This is usually applicable for those who have stones or issues with the gall bladder. This is one side effects that have been proved by a lot of professionals and is definitely one of the serious black cardamom side effects to be aware of.
According to a lot of studies, excessive cardamom intake has shown a lot of problems with male fertility. Many people have complained about impotent behavior in the body because of cardamom. It might not have been proven completely but then it is definitely one of the side effects that a lot of people have complained about. One needs to know that there is a limit to any spice intake including cardamom or else it starts giving reverse effects. This is one of the side effects of black cardamom.
Green Cardamom side effects are many. This spice should be taken with ease and proper consciousness when people are taking some medications. There have been instances where cardamom has seen interacting with medications that usually leads to health consequences that are serious. Most of the people are not aware of this side effect and keep on continuously having cardamom.
The best you can do is to avoid having cardamom directly as a mouth freshener when you are having medicines. The medicines for the following problems usually interact with cardamom to create side effects: liver medicines, HIV drugs, medicines for irritable bowel syndrome, anticoagulants, aspirin, antidepressants, gallstone medications and anti platelet drugs.
Increases Risks Of Bleeding
Some studies have shown that a lot of cardamom intake can actually cause situations where the risks of bleeding increase to a high level. This is yet another side effect that is associated with this spice and it’s over the top intake. One needs to know about the specific cases where it can increase the bleeding and for this, a doctor or a professional should be consulted.
These Cardamom side effects are not to scare you or to make you stop eating it. The intention of this article is to make you aware of striking a good balance. It is a common practice of many people to overindulge in something that they think is good for health.
Unfortunately, this mistake can cost them big in terms of health and money. The same rule applies to Cardamom as well. Stick to the recommended dosages and reap the best benefits of Cardamom, instead of being its victims!